# SDR SIMA20211015002

- Difficulty date: October 15, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 38,989 hours, 33,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY AND STRIP LIGHTS ROWS 1-7 COM ON INTERMITTENTLY WITH SWITCH IN OFF POSITION-C/A-REMOVED AMD REPLACED BATTERY CHARGER #2 AND BATTERY PACK #2 IAW EMB145 AMM 33-50-04. OPS CHECK GOOD
